MathSciNet Relay Station
MathSciNet bibliographic data
MR1411529 28A20 (26D15)
Klei, Heinz-Albrecht Measure convergent sequences in Lebesgue spaces and Fatou's lemma. Bull. Austral. Math. Soc. 54 (1996), no. 2, 197–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement